<  Back to the Polytechnique Montréal portal

Heuristic algorithms for the three-dimensional bin packing problem

Andrea Lodi, Silvano Martello and Daniele Vigo

Article (2002)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/26473/
Journal Title: European Journal of Operational Research (vol. 141, no. 2)
Publisher: Elsevier
DOI: 10.1016/s0377-2217(02)00134-0
Official URL: https://doi.org/10.1016/s0377-2217%2802%2900134-0
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Lodi, A., Martello, S., & Vigo, D. (2002). Heuristic algorithms for the three-dimensional bin packing problem. European Journal of Operational Research, 141(2), 410-420. https://doi.org/10.1016/s0377-2217%2802%2900134-0

Statistics

Dimensions

Repository Staff Only

View Item View Item